# SDR 97ZZZM789

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3530 · Portable Oxygen System
- Part: Smoke Hood
- Part number: 4566M37B
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQ MAINTENANCE CHECK, AFT PBE FOR SERVICEABILITY.  REMOVED AND REPLACED AFT PBE MAS ASSY.  (M)
